# SDR AC2A093680

- Difficulty date: March 6, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 2,294 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUD IS CRACKED WHERE THREADS ATTACHES TO FLANGE. REPLACED STUD ASSEMBLY.
